MAUDE Adverse Event Report: BECTON DICKINSON & CO (FRANKLIN LAKES) BD MICROTAINER® CONTACT-ACTIVATED LANCET; LANCET, BLOOD

BECTON DICKINSON & CO (FRANKLIN LAKES) BD MICROTAINER® CONTACT-ACTIVATED LANCET; LANCET, BLOOD
Catalog Number 366593
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 03/10/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturing location for this product is (htl).This site is an oem manufacturing site.Therefore, bd corporate headquarters in franklin lakes, nj has been listed in sections d.3.And g.1.And the franklin lakes fda registration number has been used for the manufacture report number.E.1.Initial reporter facility name: (b)(6).A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that after a blood collection procedure using bd microtainer contact activated lancet, one patient felt the sensation of a foreign body and pain.A physician examined the patient and determined the cause unknown and by this time, the pain had subsided.At a later date, the patient self excised the raised area of skin and brought the specimen to the facility.There is no report of additional medical intervention or treatment.
 
Additional Manufacturer Narrative
Investigation summary: bd had not received samples or photos for investigation.Therefore, retention samples from bd inventory were evaluated by visual examination and no issues were observed relating to breaks off as all samples met specifications.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.There were no related quality issues during manufacturing of the product.This complaint is unable to be confirmed for the indicated failure mode breaks off.Bd was not able to identify a root cause for the indicated failure mode.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description

Brand Name
BD MICROTAINER® CONTACT-ACTIVATED LANCET
Common Device Name
LANCET, BLOOD
Manufacturer (Section D)
BECTON DICKINSON & CO (FRANKLIN LAKES)
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON & CO (FRANKLIN LAKES)
1 becton drive
franklin lakes NJ 07417
Manufacturer Contact
anand singh
1 becton drive
franklin lakes, NJ 07417
2018475186
MDR Report Key24945094
Report Number2243072-2026-00296
Device Sequence Number18665251
Product Code FMK
UDI-Device Identifier30382903665939
UDI-Public(01)30382903665939(17)300306(10)F4B82D3
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K223243
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number366593
Device Lot NumberF4B82D3
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2026
Supplement Date Received by Manufacturer04/22/2026
Initial Report FDA Received Date04/21/2026
Supplement Report FDA Received Date04/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown